# SDR SWIA2019071046040

- Difficulty date: July 9, 2019
- Submitted: July 12, 2019
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 41,910 hours, 36,540 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE AND NOSE DOOR WARNING MESSAGES APPEARED AFTER TAKEOFF AND AFTER LDG GEAR LEVER WAS MOVED UP, AND WENT AWAY AFTER A DELAY, NOSE GEAR HAD A NORMAL RETRACTION. CONTINED TO DESTINATION. (FLT#5066) FO: 07/10/2019 CLOSED REMOVED AND REPLACED NLG SELECTOR VALVE AND PERFORMED SEVERAL GEAR EXTENSION AND RETRACTIONS IAW AMM. OPS CHECK GOOD. BLED #3 HYDRAULIC SYSTEM IAW AMM. OPS CHECK GOOD.
